# SDR ANCF20250924230

- Difficulty date: September 22, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N796AV
- Make and model: Boeing 787-8
- Aircraft serial: 65315
- Aircraft time: 21,937 hours, 2,719 cycles
- Engine: Rroyce TRENT1000D2
- Engine time: 36,687 hours, 4,729 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT ENG OIL QUANTITY ADVISORY MESSAGE APPEARS AND SHOWING DURING CRUISE.  LEFT  ENG OIL QUANTITY ADVISORY MESSAGE APPEARS AND SHOWING 4 LITERS DROPPED UNTIL 2 LITTERS.
